# SDR COMA0560346

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 15,197 hours, 14,089 cycles
- Engine: Ge CF343A1
- Engine time: 9,443 hours, 8,051 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 1567
- Condition: Cracked
- Location: Rt Eng Throttle
- Part time: 8,157 hours, 7,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EO 76-011 AD, THE RIGHT ENGINE THROTTLE GEARBOX HOUSING WAS FOUND CRACKED AT THE ATR ATTACH POINT.  REMOVED AND INSTALLED A SERVICABLE GEARBOX.
